MathSciNet Relay Station
MathSciNet bibliographic data
MR1208652 58E20
Bethuel, Fabrice On the singular set of stationary harmonic maps. Manuscripta Math. 78 (1993), no. 4, 417–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement